# SDR COM60416

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- System (JASC): 5520 · Elevator Structure
- Part: Bolts
- Part number: NAS6705DU16
- Condition: Loose
- Location: Lt Elevator
- Part time: 2,842 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SYSTEM NR 1 AND 2 ELEVATOR PCU FAILS BEARING BACKLASH TEST.  C-CHECK INSPECTION TASK 002-27-900-106.  BOLTS AT PCU TO ELEVATOR ATTACH POINT FOUND LOOSE.  TORQUED VOLTS TO PROPER VALVE AND BACKLASH CHECK SATISFACTORY.
